# SDR C77A20160629003

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,674 hours, 6,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK, PN 170-03264-001, HAS MULTIPLE AREAS OF CORROSION BETWEEN FRAMES 14-19, X=4508-5645, Y= -273.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 20312814B9, 20312815B0, 20312815B1 AND 20312815B23 IAW EO E175-53MR-061, REV 5, WO 2083287.
